# SDR DALA14022986902

- Difficulty date: April 13, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 86,837 hours, 37,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOORWAY FWD FRAME WEB, BS 560 AND OUTER ANGLE ARE CRACKED TWO INCHES ABOVE UPPER STOP FITTING.  COMPLIED WITH ERA 524296-14AD, REV ORIGINAL.
